In the last six months, I've noticed stool objects that is yellowish in color, shaped like a very large vitamin gel, apprx 1 1/2 in length, and smooth. I am startled to see it or them (recently three and four at once), because it's obviously very different than my regular stool. I seem to be excreting more with time. These "capsules" are excreted whether I am experiencing a loose bowel, a regular bowel, or constipated bowel movement. I have examined one, and it has a firmer texture on the outside of it (although soft/firm), and on the inside is a white, crumbly mixture that falls apart easily. It has No smell...or very slight.
There is nothing in my diet or medications I take that would form these capsule-type, stool. My meds are atenelol, enalopril, metformin and adderall. I don't take vitamins. This may sound strange to you, but I get a sense of my body flushing this out, getting rid of something it doesn't want, because I seem to feel better (gut wise) when I excrete this stool. I have gas often, gurgling stomach, loose stool with lower back pain more and more frequent. As with everyone, stress levels are high and have been for years.
Please give me your opinion, and advice on how I should proceed. Would it be revolting to take pictures to show my doctor? To save one for them to test? If so, what would be the best way to preserve it until my doctor's appointment? Should I take the specimen to a "walk-in clinic" doctor as soon as I can for testing? Also, can you recommend resources for me to research myself in the meanwhile?
Your expertise and opinion will be greatly appreciated. Thank you.
Various types of malabsorption can lead to undigested food or pills.
Sending the stool off for analysis and obtaining blood tests to exclude celiac disease can all be done.
If the tests remain negative, I would proceed with a colonoscopy. This is the most thorough evaluation for the lower GI tract.
If the stools themselves are getting lighter in color, this can be indicative of a biliary duct blockage. An ultrasound of the abdomen would be a reasonable test if this is suspected.
These options can be discussed with your personal physician.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Please READ! I was hoping for some response from my post yesterday, but perhaps it reads stupid, or even normal sounding....but it's not. Imagine after going to the restroom, seeing very ODD OBJECTS, with yellow coloring, UNLIKE the color of the rest of the stool, which is brown. I'm not exaggrating the difference. It's happened again today. If there isn't a response from a doctor on this forum, must I assume "all is OK?" Sorry for second post - but can't afford going to the doctor unless something is really wrong. Thanks for any advice.
I am a Nurse. Your stools are unusual. You need to take a speciman to your MD. He needs to do a stool culture on it. If he or she can't help yop\u, I am sure he or she can refer you to a specialist as a Gastroenterologist. You definite need to seek medical advice.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.